Volume 102, Issue 1, July 1975

On an infinitesimal characterization of the discrete series

Pages 1-15 by Thomas J. Enright, Veeravalli S. Varadarajan

Existence of conical vectors in induced modules

Pages 17-40 by James Lepowsky

Round handles and non-singular Morse-Smale flows

Pages 41-54 by Daniel Asimov

Homotopy of non-singular vector fields to structurally stable ones

Pages 55-65 by Daniel Asimov

Reductive groups are geometrically reductive

Pages 67-83 by William J. Haboush

Unsmoothable diffeomorphisms

Pages 85-94 by Jenny Harrison

A geometric proof of the strong maximal theorem

Pages 95-100 by Antonio Córdoba, Robert Fefferman

Higher simple homotopy theory

Pages 101-137 by Allen E. Hatcher

Analytic approximations and Dirichlet problems on bordered Riemann surfaces

Pages 139-141 by Stephen Scheinberg

Morse inequalities for zeta functions

Pages 143-157 by John M. Franks

Inequalities in Fourier analysis

Pages 159-182 by William Beckner

Corrections for: “Patch spaces”

Pages 183-185 by Lowell Edwin Jones